Red Spots After 3 Days Of Fever?
Hello doctor, I want to share. I have a high fever for 4 days. I vomit almost every time in my food content, I always vomit it, so I get hospitalized. After my fever goes down, my whole body appears red spots. The red spots appear in each of my pores. why is that?
Thank you for the question.
High fever, vomiting, followed by the appearance of red spots on almost the entire body can indicate you have measles (rubeola), scarlatina fever, dengue hemorrhagic fever, leptospirosis, hand foot and mouth disease, typhoid fever, chickenpox with secondary infections, and so on . It could also, red spots on almost the whole body that you experience arise due to allergic reactions to drugs that doctors give, allergies to other substances, or also disorders of blood clotting (for example due to hemophilia, idiopathic thrombocytopenic purpura), and so on.
Without checking you directly, it is not our authority to ascertain what exact conditions are causing your complaint. However, if you are currently undergoing treatment at a hospital, you should consult directly with your doctor or internist who treats you. Based on the results of a physical examination, laboratory tests, allergy tests, or other supporting tests, of course the doctor better understands the exact condition that you are experiencing, and the steps of handling as what needs to be done.
What you can do to make your condition recover faster is:
Discipline undergo treatment according to doctor's advice until healed completely
Drink more water
Do not take any drugs other than those given by the doctor
Eat a variety of nutritious foods. In order not to vomit, do not eat sour fruit, chili sauce, fried foods, coconut milk, and excessive gassing.
Make sure you only eat and drink clean, well cooked
Not approaching things that can make you allergic
Get more rest
Don't panic, pray a lot and be patient
Hope this helps ...